Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 


Authors: Aimee S. A. Johnson and Ayse A. Sah. in
Journal: Trans. Amer. Math. Soc. 352 (2000), 1329-1343
MSC (1991): Primary 28D15; Secondary 28D20
Published electronically: October 6, 1999
MathSciNet review: 1670842
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 28D15, 28D20

Retrieve articles in all journals with MSC (1991): 28D15, 28D20


Additional Information

Aimee S. A. Johnson
Affiliation: Department of Mathematics and Statistics, Swarthmore College, Swarthmore, Pennsylvania 19081
Email: aimee@swarthmore.edu

Ayse A. Sah. in
Affiliation: Department of Mathematics, North Dakota State University, Fargo, North Dakota 58103
Email: sahin@plains.nodak.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02500-3
PII: S 0002-9947(99)02500-3
Keywords: Ergodic theory, $\mathbb Z^d$ actions, loosely Bernoulli actions, group extensions
Received by editor(s): November 13, 1997
Published electronically: October 6, 1999
Additional Notes: The research of the first author was partially supported by the Swarthmore College Research Fund.
The research of the second author was partially supported by the NSF under grant number DMS-9501103, and NDEPSCoR under grant number OSR-9452892
Article copyright: © Copyright 1999 American Mathematical Society